# SDR DALA2019021500958

- Difficulty date: February 15, 2019
- Submitted: February 15, 2019
- Operation: Air carrier
- Aircraft: N947DL
- Make and model: Doug MD-88
- Aircraft serial: 49878
- Aircraft time: 76,101 hours, 56,959 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OVERHEAD EMERGENCY LIGHTING INOP BETWEEN ROWS 11-14. REPLACED BATTER PACK AT ROW 12DEF REF MD88 AMM 33-53. OPS CHECK GOOD. (LP3760447)
